Tension spline approach to singularly perturbed delay differential equations involving large delay

Main Article Content

Dany Joy
Akhila Mariya Regal

Abstract

To solve the singlularly perturbed delay differential equations of convection type, spline in tension technique is used. Taylor series approximation is used to tackle the first order derivative term involved in the problem and finally a tridiagonal scheme is obtained, which is then solved by Thomas algorithm. An example is illustrated to show the method's applicability and it is solved numerically for different values of perturbation parameter. The maximum absolute errors and rate of convergence are given in tables and it is seen that our method is of first order convergent.

Downloads

Download data is not yet available.

Article Details

How to Cite
Joy, D., & Regal, A. M. (2023). Tension spline approach to singularly perturbed delay differential equations involving large delay. Gulf Journal of Mathematics, 15(2), 166-174. https://doi.org/10.56947/gjom.v15i2.1314
Section
Articles
Author Biography

Akhila Mariya Regal, Department of Mathematics, St.Joseph's College, India

Vellore Institute of Technology, Vellore